# SDR FDKA200708427

- Difficulty date: August 28, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 16,436 hours, 14,987 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 21060017001
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6184 JFK (0457 PHX LCL) -  PAX DOOR HARD TO OPEN.  MX REMOVED AND REPLACED ROD AND BOLT RIGGED DOOR.
